Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 2


Numerical Solution of Calculus of Variation Problems via Exponential Spline Method

PP: 101-108
Reza Mohammadi, Moosarreza Shamsyeh Zahedi, Zahra Bayat,
In this work, an exponential spline method is developed and analyzed for approximating solutions of calculus of variations problems. The method uses a spline interpolant, which is constructed from exponential spline. It is proved to be second-order convergent. Finally some illustrative examples are included to demonstrate the applicability of the new technique. Numerical results confirm the order of convergence predicted by the analysis.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved